# SDR UIEA2019012503024

- Difficulty date: January 22, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,722 hours, 20,910 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unsecure
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REEL FELL FROM HOUSING.( TRANSFER TO DMI 106237 PER MEL 25-610-01-01.    INSTALLED NEW ESCAPE REEL IN POSITION B IAW AMM 25-61-00 THIS CLOSES DMI 106237   REMOVED PART WAS REMOVED AT THE TIME OF OCCURRENCE. THERE IS NO OFF UNIT RECORDED.  )
